• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

A corrected quantitative version of the Morse lemma

Journal of Functional Analysis. 2019. Vol. 277. No. 4. P. 1258-1268.
Gouezel S., Shchur V.

There is a gap in the proof of the main theorem in the article [5] on optimal bounds for the Morse lemma in Gromov-hyperbolic spaces. We correct this gap, showing that the main theorem of [5] is true. We also describe a computer certification of this result.